# SDR RAIA201703030001

- Difficulty date: March 3, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 36,516 hours, 21,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR FLOOD LIGHT NR 22 IS INOP. R&R RT EMERGENCY DOOR FLOOD LIGHT NR 22 BATTERY, OPS CHECK GOOD.
